Turkish Journal of Mathematics
Let \Pi be a finite projective plane of order n and \cal be a set, \cal = m, of any lines of \Pi which contains three non-concurrent lines. Consider the hyperbolic plane \Pi_m obtained from \Pi by removing all lines (including all points on them) of \cal. In this paper, we obtain larger values than the known maximum value of m and determine the linne classes of some hyperbolic planes of type \Pi_m. Furthermore we give an answer to a question in Bumcrot  about hyperbolic planes containing two-point liens.
OLGUN, Ş.; ÖZGÜR, İ.; and GÜNALTILI, İ. (1997) "A note on Finite Hyperbolic Planes Obtained from Projektive Planes," Turkish Journal of Mathematics: Vol. 21: No. 5, Article 9. Available at: https://journals.tubitak.gov.tr/math/vol21/iss5/9